Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 308410, 14 pages
http://dx.doi.org/10.1155/2012/308410
Research Article

Numerical Analysis of a Linear-Implicit Average Scheme for Generalized Benjamin-Bona-Mahony-Burgers Equation

1School of Management Science, Qufu Normal University, Rizhao 276800, China
2School of Mathematics and Information Science, Weifang University, Weifang 261061, China
3Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China

Received 14 October 2011; Accepted 21 December 2011

Academic Editor: Yuantong Gu

Copyright © 2012 Hai-tao Che et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Al-Khaled, S. Momani, and A. Alawneh, “Approximate wave solutions for generalized Benjamin-Bona-Mahony-Burgers equations,” Applied Mathematics and Computation, vol. 171, no. 1, pp. 281–292, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. D. H. Peregrine, “Calculations of the development of an undular bore,” The Journal of Fluid Mechanics, vol. 25, pp. 321–330, 1966. View at Google Scholar
  3. T. B. Benjamin, J. L. Bona, and J. J. Mahony, “Model equations for long waves in nonlinear dispersive systems,” Philosophical Transactions of the Royal Society of London Series A, vol. 272, no. 1220, pp. 47–78, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. K. R. Raslan, “A computational method for the regularized long wave (RLW) equation,” Applied Mathematics and Computation, vol. 167, no. 2, pp. 1101–1118, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. D. Bhardwaj and R. Shankar, “A computational method for regularized long wave equation,” Computers & Mathematics with Applications, vol. 40, no. 12, pp. 1397–1404, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D. Kaya, “A numerical simulation of solitary-wave solutions of the generalized regularized long-wave equation,” Applied Mathematics and Computation, vol. 149, no. 3, pp. 833–841, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Abbasbandy, “Homotopy analysis method for generalized Benjamin-Bona-Mahony equation,” ZAMP: Zeitschrift für Angewandte Mathematik und Physik, vol. 59, no. 1, pp. 51–62, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. Hayashi, E. I. Kaikina, and P. I. Naumkin, “Large time asymptotics for the BBM-Burgers equation,” Annales Henri Poincaré, vol. 8, no. 3, pp. 485–511, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M.-n. Jiang and Y.-l. Xu, “Asymptotic behavior of solutions to the generalized BBM-Burgers equation,” Acta Mathematicae Applicatae Sinica. English Series, vol. 21, no. 1, pp. 31–42, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. H. Yin, S. Chen, and J. Jin, “Convergence rate to traveling waves for generalized Benjamin-Bona-Mahony-Burgers equations,” ZAMP: Zeitschrift für Angewandte Mathematik und Physik, vol. 59, no. 6, pp. 969–1001, 2008. View at Publisher · View at Google Scholar
  11. M. Mei, “Large-time behavior of solution for generalized Benjamin-Bona-Mahony-Burgers equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 33, no. 7, pp. 699–714, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. I. Kondo and C. M. Webler, “Higher-order for the multidimensional generalized BBM-Burgers equation: existence and convergence results,” Acta Applicandae Mathematicae, vol. 111, no. 1, pp. 45–64, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. S.-I. Kinami, M. Mei, and S. Omata, “Convergence to diffusion waves of the solutions for Benjamin-Bona-Mahony-Burgers equations,” Applicable Analysis, vol. 75, no. 3-4, pp. 317–340, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. L. Zhang, “A finite difference scheme for generalized regularized long-wave equation,” Applied Mathematics and Computation, vol. 168, no. 2, pp. 962–972, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. Hu and K. Zheng, “Two conservative difference schemes for the generalized Rosenau equation,” Boundary Value Problems, vol. 2010, Article ID 543503, 18 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  16. Y. L. Zhou, Application of Discrete Functional Analysis to the Finite Difference Method, International Academic Publishers, Beijing, China, 1991.
  17. K. Omrani, F. Abidi, T. Achouri, and N. Khiari, “A new conservative finite difference scheme for the Rosenau equation,” Applied Mathematics and Computation, vol. 201, no. 1-2, pp. 35–43, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. K. Omrani, “Numerical methods and error analysis for the nonlinear Sivashinsky equation,” Applied Mathematics and Computation, vol. 189, no. 1, pp. 949–962, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. N. Khiari, T. Achouri, M. L. Ben Mohamed, and K. Omrani, “Finite difference approximate solutions for the Cahn-Hilliard equation,” Numerical Methods for Partial Differential Equations, vol. 23, no. 2, pp. 437–455, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. K. Omrani and M. Ayadi, “Finite difference discretization of the Benjamin-Bona-Mahony-Burgers equation,” Numerical Methods for Partial Differential Equations, vol. 24, no. 1, pp. 239–248, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. R. C. Mittal and G. Arora, “Quintic B-spline collocation method for numerical solution of the extended Fisher–Kolmogorov equation,” International Journal of Applied Mathematics and Mechanics, vol. 6, no. 1, pp. 74–85, 2010. View at Google Scholar